Thread: Finasteride and hairloss
06-24-2004, 03:32 AM #1
Finasteride and hairloss
I don't think i have a problem with male pattern baldness, but can it still happen with using aas over a few years?
Also, would taking something like Finasteride or a similar product have any side effects, or be an extra benefit to my hairline while using aas?
06-24-2004, 03:36 AM #2Member
- Join Date
- Nov 2003
06-24-2004, 03:52 AM #3
I think i won't bother with the Finasteride and just wait and see if my hair starts coming out. I'm 23 and notice most of my mates the same age who aren't using are starting to get receeding hairlines. Thats the only way to find out i guess.
06-24-2004, 08:34 AM #4
Once it is gone from the hairline there is currently nothing to bring it back except surgery. If you start to notice any slight changes you might want to reconsider.
06-24-2004, 04:27 PM #5
hairloss is honestly my worst fear about aas...use propecia bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)